MAUDE Adverse Event Report: Stryker Orthopaedics-Mahwah PRI TRITANIUM HEMI SOLIDBACK CUP 52MM; Prosthesis, Hip, Semi-Constrained, Metal/Polymer, Porous Uncemented

Stryker Orthopaedics-Mahwah PRI TRITANIUM HEMI SOLIDBACK CUP 52MM; Prosthesis, Hip, Semi-Constrained, Metal/Polymer, Porous Uncemented
Catalog Number 500-03-52D
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Code Inadequate Osseointegration (2646)
Date of Event 11/24/2021
Type of Reportable Event Serious Injury
Event or Problem Description
The following information was provided: it was reported through the filing of a lawsuit that allegedly the patient was implanted with an lfit anatomic cocr v40 femoral head on her left hip on or about (b)(6)2016 and was revised on (b)(6)2021.It is further alleged that she suffered injuries as a result of implantation and explantation of the device at issue, and device recall.The revision operative report states that the acetabular component was grossly loose and easily removed.It was revised to a larger shell.Upon removal of the femoral head corrosion with black material was noted on the trunnion.Additional info - med review states 'the revision operative report states that the acetabular component was grossly loose and easily removed.It was revised to a larger shell.Upon removal of the femoral head corrosion with black material was noted on the trunnion.'.
 
Additional Manufacturer Narrative
Review of the device history records indicate that devices were manufactured and accepted into final stock with no reported discrepancies.There have been no other events for the lot referenced.If additional information is received, it will be provided in a supplemental report upon completion of the investigation.

Brand Name
PRI TRITANIUM HEMI SOLIDBACK CUP 52MM
Common Device Name
Prosthesis, Hip, Semi-Constrained, Metal/Polymer, Porous Uncemented
Manufacturer (Section D)
Stryker Orthopaedics-Mahwah
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
Stryker Orthopaedics-Cork
ida industrial estate
carrigtwohill NA
EI   NA
Manufacturer Contact
joann ripoli
325 corporate drive
mahwah, NJ 07430
+1(201)831-5000
MDR Report Key50057165
Report Number0002249697-2026-00651
Device Sequence Number13426002
Product Code LPH
UDI-Device Identifier07613327040043
UDI-Public07613327040043
Combination Product (Y/N)N
Initial Reporter StateDE
Initial Reporter CountryUS
PMA/510(K) Number
K233498
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2021
Reporter Type Manufacturer
Report Source Other
Type of Report Initial
Report Date (Section B) 07/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/31/2021
Device Catalogue Number500-03-52D
Device Lot Number8X1P0J
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 07/02/2026
Initial Report FDA Received Date07/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/19/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexFemale